Ver todas las categorías

K-Y True Feel Deluxe Personal Lubricant, 8.45 oz

4.4
(18)
Solo en tiendas
K-Y True Feel Deluxe Personal Lubricant, 8.45 oz
8.45 oz, .24 lb. N.º de artículo 631878

K-Y True Feel is our deluxe silicone lube that provides long-lasting moisture, making it easier for you to focus on your pleasure. Let pleasure take precedence with a long-lasting, smooth silicone lubricant. Great for anal sex. Smooth as Silk. Now we're talking. Our Silicone-based Liquid formula helps you feel closer than close as well as being compatible with natural rubber latex, polyisoprene and polyurethane condoms. K-Y is the #1 Doctor recommended personal lubricant brand. This product contains one 8.45 FL OZ bottle. This product is also available in 4.5 FL OZ and 1.5 FL OZ. Our products are delivered in discreet packaging with no indication of parcel contents

  • GET WHAT YOU WANT - K-Y True Feel is our deluxe silicone lube that provides long-lasting moisture, making it easier for you to focus on your pleasure.

  • SMOOTH AS SILK - Let pleasure take precedence with a long-lasting, smooth silicone lubricant. Great for anal sex.

  • SILICONE-BASED FORMULA - Helps you feel closer than close.

  • #1 DOCTOR RECOMMENDED - From the #1 Doctor recommended personal lubricant brand.

  • CONDOM COMPATIBLE - Suitable to use with natural rubber latex, polyisoprene and polyurethane condoms.
  • DISCREET PACKAGING - Delivered in discreet packaging with no indication of parcel contents.
  • ANAL LUBRICANT - Safe for Anal Use.
  • Ingredientes

    Silicon-based formula.

    Advertencias

  • Warnings - Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, whcih is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks wdaily while using this product. Alergy alert: Acetaminophen may cause severe skin reaction. symptoms may include: skin reddening; blisters; rash. En caso de reacción alérgica, suspender el uso y acudir al médico de inmediato.  Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use with any other drug containing acetaminophen (prescription or nonprescription).

  • *Customer reviews and ratings solely reflect the views and opinions of the individual contributors and are not created or endorsed by CVS Pharmacy. Please review the product labeling and consult with your doctor with any health or medical questions.

    4.4
    (18)
    Solo en tiendas